# SDR SWAA073705

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 68,191 hours, 51,223 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 656531012
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, RIGHT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR OUTPUT TORQUE TUBE PER MM.
